# SDR CA130531011

- Difficulty date: May 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING FLIGHT AT CRUISE FL360 .78M,  ALL ENGINE INDICATIONS WERE NORMAL WHEN A CLIMB WAS INITIATED TO FL380. CLIMBING THROUGH FL370 THE RIGHT ENGINE ROLLED BACK TO IDLE. CONTINUOUS IGNITION WAS ACTIVATED BUT THE ROLL BACK CONTINUED. IN-FLIGHT ENGINE FAILURE/SHUTDOWN CHECKLIST WAS CARRIED OUT. DESCENT WAS INITIATED TO FL210. CROSS BLEED RELIGHT/STARTER ASSISTED CHECKLIST WAS CARRIED OUT AND THE ENGINE RELIGHT SUCCESSFULLY. AT CRUISE THE RIGHT ENGINE OIL PRESSURE WAS FLUCTUATING BETWEEN 70 AND 68 PERCENT. THE POWER WAS REDUCED TO 80% N1. THEREAFTER THE FLIGHT CONTINUED BACK TO DNMM FOR A SUCCESSFUL LANDING ON THE TWO ENGINES. AFTER LANDING THE MDC WAS CHECKED BUT THERE WAS NO INDICATION OF THE FLAMEOUT.
